# SDR FDEA200910203653

- Difficulty date: October 20, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 51,017 hours, 31,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13981
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE BS 360 - BS 420 RBL 24.   REMOVED DAMAGED SEAT TRACK SECTION.  FABRICATED NEW SEAT TRACK SECTION & INSTALLED SEAT TRACK IAW SRM 53-10-5 FIG 1, SRM 51-  30-2, AND SRM 53-10-1 FIG 3A.
